# SDR ARWA990101

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 57191765508
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - FLT 940 - AFTER LANDING AND DURING TAXI, THE RIGHT MAIN LANDING GEAR GREEN LIGHT WAS OUT INTERMITTENTLY AND THE RED GEAR DOOR UNSAFE RED LIGHTS ILLUMINATED, SUSPECTED FAULTY GEAR DOWN MICROSWITCH.  FOUND RT MLG 'A' FRAME WITH CRACKED LUG.  REMOVED AND REPLACED MLG 'A' FRAME ASSY (TORQUE TUBE) AND LINKAGE, OPS CHECKED NORMAL ON GEAR SWING IAW DC-8 MM 32-11-3 AND MM 32-30-3.  (M)
